MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH¿ URETEROSCOPE WITH WA00395A; RIGID URETEROSCOPE

OLYMPUS WINTER & IBE GMBH¿ URETEROSCOPE WITH WA00395A; RIGID URETEROSCOPE
Model Number WA29049A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to olympus, the ureteroscope, 6,4/7,8 fr.X 330 mm, 7°, straight ocular angle, 4,2 fr.Channel, with wa00395a, was found to be bent.Upon inspection of the customer¿s returned device it was observed, the outer tube was broken and broken black piece was noted on the channel mechanism.This report is being submitted for the malfunction found during evaluation.There was no harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
The subject device has been returned to olympus for evaluation.In addition to the reportable malfunction mentioned, it was observed, faded laser marking was noted on the model ring, and the distal fiber was found broken.The investigation is ongoing, and a definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
Updated fields: h6, h10 corrected fields: e2, e3, g2 (health professional should not be selected on the initial) this report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause could not be determined.It is likely the reported event occurred due to the use of excessive force by the customer.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer's contact information and facility registration number.The facility registration number is 9610773.

Brand Name
URETEROSCOPE WITH WA00395A
Common Device Name
RIGID URETEROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH¿
kuehnstrasse 61¿
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61¿
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16250427
Report Number3003724334-2023-00001
Device Sequence Number6552336
Product Code FGB
UDI-Device Identifier04042761063043
UDI-Public04042761063043
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K951855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA29049A
Device Catalogue NumberWA29049A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer04/26/2023
06/27/2024
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date05/16/2023
06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown